Night owl again

Helloo to all you who are sleeping and those of us who are well wide awake,,fid feel sleepy had a herbal night time tea. Suddenly it's near 2am I am like ding wide awake my head feels a littke prickly inside weird, really in need of a good night's sleep I came off sleeping aid a week or so ago and decide if really need them only take , lots going on in mind like it does frrl all over a place I wish could switch off. A good 8-9 hours undisturbed sleep feel I need one night be great but 2 or 3 be wonderful may need a little help in a few nights if nog managed to!!! Does anyone find anything g that works horlicks & herbal night teas I like but think need my sleep aid may try something over the counter before my Zopiclone i got from.doctors .Well here goes to try to get 5 hours more in. Big hugs you all binkynoo x

6 Replies

  • I turn my light off about midnight, toss and turn, on goes the light, water, off goes the light, toss and turn, on goes the light, water , off goes the light.... Day time, still not slept. This has been going on for a couple of weeks. I've been fine for a few months up until this started which is turning me into a nervous wreck. I feel shakey, nervous, a million things are turning over in my mind... What I don't know. I'm scared, scared of dying yet I'm fairly healthy. This feeling is unbearable. A lot of its due to not sleeping I know. Sleep is as important as eating healthy foods. I take Lorazapran to keep me calm but that doesn't do one thing anymore. God I hate this feeling.

  • I would see the doctor and let him know what you are going through and also let him know that lorazepam is not working for you. Lorazepam makes me sleepy and I fall asleep easily . I take .5mg in morning and I am calm all day plus it helps me fall asleep easily. Not all meds work the same for everyone and why cause yourself so much anxiety about not sleeping when your doctor may be able to help you. Maybe your dosage has to be adjusted. Don't do it yourself. Get doctors advice and if you don't want to take lorazepam anymore, get off of it only with doctors help. Need to taper off of it. It is important to keep your doctor in the loop so he can help you.

  • Hi Binkynoo, try not to stress out too much about the sleep thing. Doing so will just make you feel worse. If you try to fall asleep, you aren't going to be able to fall asleep. Before going to sleep, try tiring out your mind by reading, solving crossword puzzles, or word search. Also, its a myth that a person needs at least 8 hours of sleep each night. Everybody type is different. I'm able to function properly with at least 5 or even 4 hours of sleep. Don't stress out kid, you'll be fine ; )

  • Melatonin is a good over the counter alternative. I use to work a rotating 12 hour shift. Each 6 weeks we would switch from nights to days. I lived on zquill and melatonin. Both over the counter.

  • Hi Sleepless. I fully understand! Last night I went to bed at 11pm. At 5:00 this morning I was still wide eyed awake. I read, listened to a relaxation cd, nothing works. My mind goes all over weird places. I've done this for years. By the afternoon I start falling around and can't think clearly. I see a post that mentioned dr. Suggested it because it's does help some with sleep but made me feel very strange, not to mention dizzy. It's stronger than I thought, but it really makes me feel husband tried it to see if it was just me, but he too had the same off balance, weird feeling. I even tried a different brand. I may try it after I lay down, and not plan to move around. I struggle with anxiety and health anxiety. I need sleep. It's hard going to work after being up all night.

    If anyone has any suggestions please post them..drinking teas before bed just puts me in the bathroom all night..I feel for you.

    Maybe tonight! Stay positive sleep are not alone.

  • Thankyou for all your replies it would be great if anxiety didn't affect our sleep , would help us all be a bit stronger & function a lot better def me. Big hug all binkynoo noo x

You may also like...